Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26556
Title: Chaos from a buck switching regulator operating in discontinuous mode
Authors: Tse, CK 
Issue Date: 1994
Publisher: John Wiley & Sons
Source: International journal of circuit theory and applications, 1994, v. 22, no. 4, p. 263-278 How to cite?
Journal: International journal of circuit theory and applications 
Abstract: A first-order iterative map which describes the dynamics of a simple feedback buck switching regulator operating in discontinuous mode is derived. Analysis of this map shows that flip bifurcations occur at certain values of the feedback factor. Results from computer simulations and experiments reveal that the system exhibits a typical period-doubling route to chaos under the particular operating condition studied in this paper. It is found that a special kind of randomness, arising from the ability of the system to 'merge' and 'skip' periods, constitutes a unique feature of the chaotic dynamics of switched-mode converter circuits.
URI: http://hdl.handle.net/10397/26556
ISSN: 0098-9886
EISSN: 1097-007X
DOI: 10.1002/cta.4490220403
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

85
Last Week
0
Last month
0
Citations as of Feb 7, 2019

WEB OF SCIENCETM
Citations

69
Last Week
0
Last month
0
Citations as of Feb 15, 2019

Page view(s)

99
Last Week
1
Last month
Citations as of Feb 17, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.